首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Fuzzy neighborhood structures on partially ordered groups
  • 本地全文:下载
  • 作者:Kamel El-Saady ; M. Y. Bakier
  • 期刊名称:International Journal of Mathematics and Mathematical Sciences
  • 印刷版ISSN:0161-1712
  • 电子版ISSN:1687-0425
  • 出版年度:2002
  • 卷号:31
  • 期号:6
  • 页码:359-365
  • DOI:10.1155/S0161171202007913
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    Ahsanullah (1988) showed the compatibility between group structures and I -fuzzy neighborhood systems. In this paper, we require not only that the I -fuzzy neighborhood systems be compatible with the group structures, but also compatible with the order relation, in one sense or another.

国家哲学社会科学文献中心版权所有